# SDR YENA2024053000799

- Difficulty date: May 28, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271N
- Aircraft serial: 11679
- Aircraft time: 694 hours, 124 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#134, SFO-BOS. (ETOPS) 'MAINT "AIR BLEED" MESSAGE ON SHUTDOWN. ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY AIR BLEED ).  REMOVED AND REPLACED #2 ENGINE SENSE LINE OF THE BLEED TRANSFER PRESS XDUCER 7HA2 PER AMM 36-11-49. OPS  CHECK GOOD. MX 4 UPDATED. PLACARD REMOVED.
